ITEM METADATA RECORD
Title: Nonlinear system identification with continuous piecewise linear neural network
Authors: Huang, Xiaolin
Xu, Jun
Wang, Shuning # ×
Issue Date: Jan-2012
Publisher: Elsevier Science Publishers
Series Title: Neurocomputing vol:77 issue:1 pages:167-177
ISSN: 0925-2312
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science